# SDR SWAA2023081473893

- Difficulty date: July 2, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (5 EA) 2023-413277<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (5 EA) IAW MT 733-50-01 STEP 4;[02] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (5 EA) IAW MT 733-50-01 STEP 4. COMPLETED
